Hi everyone, I don't post on here much these days but check in from time to time to read about others. I am in need of some support/advice at the moment though. It's coming up to 4 years since diagnosis, I seem to have 'had it all' as far as treatment was concerned, mast, chemo, rads, herceptin, overy removal, recon, infections, reactions to chemo and femara. I'm 39 (soon to be 40!!!) anyway all has been going ok, apart from the drastic bone density loss showed up on my scan over a year ago. Just recently my joints are giving me he'll. I'm know this is caused by one of three things, bones getting worse, the femara, or mets - obviously I'm rather hoping it's not the latter!
Anyway just wanted to hear your thoughts, stories and opinions on this. The femara was fine for the first couple of years, does it all of a sudden come on, or is it like a gradual effect? If it's my bone density what should I expect - my doc was trying to avoid bisphosonates (spell?) for as long as poss. If bone mets is it likely that ankles, wrists and fingers would all start to ache at the same time?? My back and hips do not ache much really. I also fractured my finger recently, never had a fracture in my life until a few weeks ago, worried that this is the start of frail bones.
Thanks for reading.
... View more